I have been taking 3-4 80s a day (320 mgs of oxycontin a day) for about 4 or 5 weeks now, before that doing about an 80 to 2 80s a day for the last 9 months or so. I have been living off of pain killers and i am tired of it. I have an appointment with a suboxone doctor tommorow and I have plans of quitting all of it. I want to know what to expect. i did my last 40 mgs of oxycontin today, i have some methadone and a few vicodin left, along with a valium for sleep before my doctors appointment tommorow. Will the suboxone take care of my night sweats? Will it keep me from dreaming about the oxycontin? Are there any negative side effects? Please give me any input u can.
9 Sep 2005
Well from what I hear you have to be in withdrawal before you can take the suboxone, if not then it will throw you straight into withdrawals. After that it's down hill. I haven't heard anything negative about this except the first part I said, other than that, you'll be good to go. No more withdrawals and if you get it with the naxolene in it then it will cut your cravings all the way. No more dreams of getting high either. I haven't taken it yet, but from everything I have read about it, it's a wonderful thing. I hope this helps you. Let me know how it goes. Goodluck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just recently gotten back on the methadone program for treatment of my heroin addiction. I've been hearing bits and pieces of info about ...
4 answers • 26 Jul 2011
i have arithmia i had an ablation and noe it is back i am trying to come off suboxone and all med need to no if i should be off suboxone before ...
1 answer • 20 Nov 2011